Towards a general model

Lane, M. and McDonald, G. T. (2002) Towards a general model. Land Use Policy, 19 3: 195-206.

Author Lane, M.
McDonald, G. T.
Title Towards a general model
Journal name Land Use Policy   Check publisher's open access policy
ISSN 0264-8377
Publication date 2002
Sub-type Article (original research)
Volume 19
Issue 3
Start page 195
End page 206
Total pages 12
Place of publication Great Britain
Publisher Pergamon
Collection year 2002
Subject C1
300803 Natural Resource Management
760201 Institutional arrangements
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Architecture Publications
School of Geography, Planning and Environmental Management Publications
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 18:24:48 EST